


default search action
"Circuit Decompositions and Shortest Circuit Coverings of Hypergraphs."
Liying Kang et al. (2018)
- Liying Kang, Weihua Lu, Yezhou Wu, Dong Ye
, Cun-Quan Zhang:
Circuit Decompositions and Shortest Circuit Coverings of Hypergraphs. Graphs Comb. 34(2): 365-372 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.